# SDR UPS07449325

- Difficulty date: March 5, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS INOP AT ESCAPE SLIDE DOOR FRAME AND EXIT SIGN ABOVE SLIDE.  REMOVED AND REPLACED POWER SUPPLY MODULE FOR EXIT SIGN PER MM 33-51-04.  EXIT SIGN OPS CHECKS NORMAL.  LIGHTS IN ESCAPE DOOR FRAME STILL INOP.  NEEDS MODULE X327, RELAMPED IAW MM-33-51-05.  OPS IAW MM 33-51-00.  OPS NORMAL OK FOR SERVICE.
